Research Repository

New Series Representations for Apéry’s and Other Classical Constants

Alzer, H and Sofo, Anthony ORCID: 0000-0002-1277-8296 (2018) New Series Representations for Apéry’s and Other Classical Constants. Analysis Mathematica, 44 (3). pp. 287-297. ISSN 0133-3852

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: mathematical constants; Catalan constant; harmonic numbers
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 13 May 2019 06:49
Last Modified: 16 May 2019 22:57
URI: http://vuir.vu.edu.au/id/eprint/38469
DOI: https://doi.org/10.1007/s10476-018-0502-8
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar